Format

Send to

Choose Destination
See comment in PubMed Commons below
Hum Exp Toxicol. 1999 Jul;18(7):471-3.

Acute overdose due to benzydamine.

Author information

1
Department of Pediatrics, Hospital Sant Joan de Déu-Hospital Clínic, School of Medicine, University of Barcelona, Spain.

Abstract

Benzydamine is a nonsteroidal anti-inflammatory drug, currently available as mouthwash, aerosol, dermal cream, vaginal douche preparation, pills and otic drops. Up to now no cases of poisoning due to this drug have been reported. A 6-year-old girl with an accidental poisoning with benzydamine is described. The episode consisted of hallucinosis without other symptoms and resolved spontaneously in 17 h.

PMID:
10454080
DOI:
10.1191/096032799678840264
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Atypon
    Loading ...
    Support Center